# SDR DALA2025102407794

- Difficulty date: October 23, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- Aircraft time: 52,417 hours, 45,051 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Damaged
- Location: Zone 000
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUR GLASS PANEL LOWER WING RIB, UPPER ROW, FWD FASTENER HOLE DAMAGED.   REPAIRED PER PRI 630032-14 REV. 0, 1 AND 2 AND ER/A 630032-14 REV ORIGINAL. (1267567)
